W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXT201412 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
05/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device remains implanted.Return not possible.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: according to the gore® excluder® conformable aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: occlusion / stenosis of device or native vessel.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6), 2024, this patient underwent an endovascular treatment for abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis.Final contrast imaging after stent-graft deployment revealed the coverage of the left renal artery.It was considered that the placement position on the proximal side of trunk - ipsilateral leg endoprosthesis might have moved when the distal leg was deployed using pushing up.There were no problems with blood flow to the renal artery.Because the facility did not have a renal artery stent available, it was determined to take wait-and-see approach.The physician stated the following.At the time of initial deployment, it was successfully just below the left renal artery.I think a renal artery stent should be placed, but since i didn't have any preparations, i'll consider that at a later date.After evar, pci (percutaneous coronary intervention) will be performed.Since dapt (dual anti-platelet therapy) is planned after pci, the renal artery might not be occluded.
Additional Manufacturer Narrative
Emdr section h6, codes f1901 is updated to reflect of additional information.B3 / b4 / b5 / b6: describe event or problem was updated.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2024, this patient underwent an endovascular treatment for abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis.Final contrast imaging after stent-graft deployment revealed the coverage of the left renal artery.It was considered that the placement position on the proximal side of trunk ipsilateral leg endoprosthesis might have moved when the distal leg was deployed using pushing up.There were no problems with blood flow to the renal artery.Because the facility did not have a renal artery stent available, it was determined to take wait-and-see approach.On (b)(6) 2024, it was reported that the patient's renal function had slightly worsened.The creatinine level was 1.3.On (b)(6) 2024, the patient underwent reintervention.A bare stent was placed in the renal artery.Blood flow to the renal artery improved.The physician stated the following.At the time of initial deployment, it was successfully just below the left renal artery.I think a renal artery stent should be placed, but since i didn't have any preparations, i'll consider that at a later date.After evar, pci (percutaneous coronary intervention) will be performed.Since dapt (dual anti-platelet therapy) is planned after pci, the renal artery might not be occluded.